# SDR VNAA0006015

- Difficulty date: June 24, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 12,321 hours, 11,002 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 14621
- Condition: Failed
- Location: Cabin
- Part time: 5,671 hours, 4,886 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING DID NOT WORK AT THE 6 LK & 7 LK POSITIONS.  MAINTENANCE INSPECTED AND REPLACED THE 7 LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01,  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
